Doctors Lounge - Cardiology AnswersBack to Cardiology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/20/2017.
Forum Name: Cardiology Symptoms
Question: Black Vomit & Chest Pains - HELP
|lindzyb - Mon Oct 08, 2007 9:50 am||
My boyfriend is 17, has asthma, no surgeries, and is on no medications except for Ambien (sleep medicine). He is having severe chest pains, he says it feels like somebody is sitting on his chest & stabbing him at the same time, and is throwing up black vomit. He REFUSES to go to the emergency room until he goes to the Doctor first, because of his limited income. He is only 17, I wouldn't figure a heart problem but because he keeps telling me its in the left side of his chest (the pain) i can't think of anything else. Please give me an answer.
|Dr. Chan Lowe - Mon Oct 08, 2007 8:33 pm||
I would strongly recommend your boyfriend be seen as soon as possible. Black vomiting may be due to bleeding in the stomach or possibly due to an obstruction of the GI tract. It is very important have this evaluated. If he is not able to get in to see his doctor immediately I would strongly advise him to be seen in the emergency room or urgent care.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.